AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Algebraic Number Theory and Algebraic Geometry: Papers Dedicated to A. N. Parshin on the Occasion of his Sixtieth Birthday
Edited by: Sergei Vostokov, St. Petersburg University, Russia, and Yuri Zarhin, Pennsylvania State University, University Park, PA
SEARCH THIS BOOK:

Contemporary Mathematics
2002; 220 pp; softcover
Volume: 300
ISBN-10: 0-8218-3267-0
ISBN-13: 978-0-8218-3267-7
List Price: US$68
Member Price: US$54.40
Order Code: CONM/300
[Add Item]

Request Permissions

A. N. Parshin is a world-renowned mathematician who has made significant contributions to number theory through the use of algebraic geometry. Articles in this volume present new research and the latest developments in algebraic number theory and algebraic geometry and are dedicated to Parshin's sixtieth birthday. Well-known mathematicians contributed to this volume, including, among others, F. Bogomolov, C. Deninger, and G. Faltings.

The book is intended for graduate students and research mathematicians interested in number theory, algebra, and algebraic geometry.

Readership

Graduate students and research mathematicians interested in number theory, algebra, and algebraic geometry.

Table of Contents

  • V. Abrashkin -- Ramification theory for higher dimensional local fields
  • F. Bogomolov and Y. Tschinkel -- Unramified correspondences
  • M. V. Bondarko -- Local Leopoldt's problem for ideals in totally ramified \(p\)-extensions of complete discrete valuation fields
  • A. Buium -- Quotients of algebraic varieties by Zariski dense equivalence relations
  • C. Deninger -- A note on arithmetic topology and dynamical systems
  • G. Faltings -- A relation between two moduli spaces studied by V. G. Drinfeld
  • G. van der Geer and T. Katsura -- An invariant for varieties in positive characteristic
  • F. Lorenz and S. Vostokov -- Honda groups and explicit pairings on the modules of Cartier curves
  • A. Merkurjev -- Algebraic oriented cohomology theories
  • Y. G. Zarhin -- Hyperelliptic Jacobians without complex multiplication, doubly transitive permutation groups and projective representations
  • I. Zhukov -- Ramification of surfaces: Artin-Schreier extensions
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia